Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: early s/e

Posted by bluestem on November 29, 2002, at 9:05:17

In reply to Re: early s/e bluestem, posted by pharmrep on November 27, 2002, at 10:30:39

> > My doctor added Lexapro to my "cocktail" mix and I cannot tolerate it. I started out with the 10mg tab. My memory was impaired (couldn't recognize my friends' name when said to me) and I could sit and daydream for hours. The worst part on top of it all was the nausea. I self-prescribed myself down to 5mg. The fog cleared; but the nausea turned my stomach inside out. Then I self-prescirbed down to 1/4 of a tablet. I'm still okay; but the nausea is still really bad. I called my psychiatrist and let him know what I was doing. At that time he said he wanted me back up to 5 mg. There isn't any way..I have been seeing my psychiatrist every 3 weeks and fortunately I see him next week. I just can't handle the nausea.
>
> ** what is the rest of the cocktail...the nausea in the 1st wk or so isnt uncommon, but it usually goes away in the 2nd wk or so...it is possible the other meds or the "switch" may be the culprit...cutting down less than the 5mg often prolongs the s/e....stick with it, it will get better

I take Seroquel 25mg and 0.25mg of Xanax at bedtime and Wellbutrin 100mg, Lexapro 2.5 in the morning. Yesterday (Thanksgiving) I didn't have any nausea. That was a plus. Thank you for your input. I don't feel so much "out on a limb" by myself.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bluestem thread:109458
URL: http://www.dr-bob.org/babble/20021127/msgs/129868.html